# SDR 9518459954

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND THAT THE TAILCONE WOULD NOT DROP FROM THE AIRCRAFT.  CLEANED THE TAILCONE SEAL, REPLACED 6 GUIDE PINS, AND POLISHED 6 OTHER GUIDE PINS.  CHECKED OK.
